# SDR ANCF202406130015

- Difficulty date: June 10, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N783AV
- Make and model: Boeing 787-8
- Aircraft serial: 37505
- Aircraft time: 31,564 hours, 4,480 cycles
- Engine: Rroyce TRENT1000D2
- Engine time: 20,051 hours, 2,545 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Deflector
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT PACK L WAS PRESENTED ON EICAS AND CPRSR DEFLECTOR DOOR L PRESENTED ON STATUS    LH CAC DEFLECTOR DOOR DEACTIVATED IN RETRACTED POSITION IAW AMM DMC - B787-A-21-00-00-55A-721B-A TRANSFERRED TO DMI MEL 21-51-02A CAT C
